# SDR NACA2021052400002

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,693 hours, 18,064 cycles
- Engine: Ge CF680C2B6
- Engine time: 84,617 hours, 14,657 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 880232
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 316 hours, 142 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  #2 ENGINE HPSOV EICAS MESSAGE IN FLIGHT.  CORRECTIVE ACTION:  PERFORMED FIM 36-10 FAULT TREE 843, CHECKED CONNECTORS & LINES TO HPSOV, FOUND NORMAL.  REPLACED HPSOV IAW AMM 36-11-07, PERFORMED BITE TEST & LEAK TEST, CHECKED GOOD.  ETOPS GROUND VERIFICATION ACCOMPLISHED.  ETOPS SS.
